# SDR DALA2019062960109

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330*
- Aircraft serial: 01915
- Aircraft time: 37 hours, 9 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 45 OVERHEAD EMERGENCY LIGHTS INOPERATIVE. FOUND ALL 3 LIGHTS WITH POWER AND GROUND WIRES REVERSED, CORRECTED GROUND WIRES. LP 5124033
